MAUDE Adverse Event Report: BD MEDICAL (BD WEST) MEDICAL SURGICAL BD NEEDLE 21X1-1/2 RB; NEEDLE, HYPODERMIC, SINGLE LUMEN

BD MEDICAL (BD WEST) MEDICAL SURGICAL BD NEEDLE 21X1-1/2 RB; NEEDLE, HYPODERMIC, SINGLE LUMEN
Catalog Number 305167
Medical Device Problem Code Inaccurate Information (4051)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/23/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
B.3.The date received by manufacturer has been used for this field.A discrepancy was reported between the labeling on the syringes and the information provided on the certificate of compliance and outer packaging.To support the investigation, five photographs were submitted for evaluation by the quality team.These images included the packaging blister top webs, a bd certificate, a customer document, and a packaging shelf box label.Notably, the blister top web displayed an expiration date of march 31, 2030, while both the bd certificate and the packaging shelf box label indicated an expiration date of march 31, 2029.This inconsistency may have resulted from an incorrect expiration date being entered during the setup process.A review of the device history record was conducted for material number 305167, lot 5064179.The review did not identify any quality issues during the production of this lot that could have contributed to the reported discrepancy.No related quality notifications were found, and all processes and final inspections were performed in accordance with specification requirements.To raise awareness, the photographs will be shared with associates, and the certificate will be updated to reflect the correct expiration date of march 31, 2030.Based on the investigation and analysis of the photographic evidence, the condition reported by the customer has been confirmed.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored monthly.Our business team regularly reviews the collected data for identification of emerging trends.
 
Event or Problem Description
It was reported that the bd needle 21x1-1/2 rb label content was incorrect.The following information was provided by the initial reporter: material # 305167.Batch # 5064179.Verbatim: rcc received a complaint via email.Can you please review the attached pdf document and let me know why the expiration dates are different on this item? we have an expiration date discrepancy for item 305167 po # (b)(6).The label on the syringes itself has an expiration date of 2030-03-31 but the certificate of compliance from bd and the outer box have an expiration date of 2029-03-31.Could you please provide a document explaining the difference between these two expiries for the same bd lot?.

Brand Name
BD NEEDLE 21X1-1/2 RB
Common Device Name
NEEDLE, HYPODERMIC, SINGLE LUMEN
Manufacturer (Section D)
BD MEDICAL (BD WEST) MEDICAL SURGICAL
1852 10th avenue
columbus NE 68601
Manufacturer (Section G)
BD MEDICAL (BD WEST) MEDICAL SURGICAL
1852 10th avenue
columbus NE 68601
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key23532707
Report Number1911916-2025-00736
Device Sequence Number15724214
Product Code FMI
UDI-Device Identifier00382903051670
UDI-Public(01)00382903051670(17)300331(10)5064179
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K021475
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number305167
Device Lot Number5064179
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/23/2025
Initial Report FDA Received Date11/12/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/05/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown